MDJunction - People Helping People
 
Ask a Question
04/01/2012 07:47 AM

stress and passing out?

ngrdr
ngrdr  
Posts: 173
Member

I've been plagued by a host of physical health problems in the last two months and for most of them all my doctors can come up with is: it's stress. And maybe it is stress but what do I do then? I'm already on max doses of three anti-anxiety meds. I know all the stress-reduction exercises and do them when I can concentrate, which is not often. Not sure what else to do besides long showers.

But this is new: starting with an ER trip Wednesday night during which I fell asleep twice and when not asleep had to be carted around by wheelchair because I staggered so badly, every night the same thing has happened at about 7pm. My eyes start unfocusing (double vision) and then I start to stagger around and can't stand up and then I'm out cold. This happened intermittently for the last few months but I never thought much about it until it's been every night at 7pm. And I sleep a normal eight hours and wake up wide awake at 3am or a little earlier, which is not a big deal.

I sent a message to my doctor about this and will hear back next week I hope but "it's probably just stress" is what docs will say, so does anyone have experience with this? Insomnia I can understand, and I've had it, but this is weird and, coupled with unexplained other things, makes me think it's neurological. I'm not on any new medications except Buspar, which is just Buspar, and this started before I started taking it. Anyone have any ideas or experience?

Reply

04/01/2012 09:13 AM
damselndistress
damselndistressPosts: 16950
Group Leader

Wow that really sucks do you still have anxiety?

04/01/2012 11:26 AM
ngrdr
ngrdr  
Posts: 173
Member

Yeah I'm still anxious, not severely because I'm trying to take it easy and avoid stress but I'm always nervous and lately it's been blending into agoraphobia. No idea what's going on but with my stomach and bladder and everything I'm on ten or twelve meds a day, easy, and they have side effects like very blurred vision and a complete inability to sweat so I can't exercise because I'll overheat.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved